MAUDE Adverse Event Report: SMITH & NEPHEW, INC. VIDEOARTHORSCOPE HD 4MM X 70 DEG; ARTHROSCOPE

SMITH & NEPHEW, INC. VIDEOARTHORSCOPE HD 4MM X 70 DEG; ARTHROSCOPE
Catalog Number 72202962S
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the surgery the can't see through the scope.A backup device was used to complete the surgery.No significant delay or patient injury reported.
 
Event or Problem Description
It was reported that during a right hip scope surgery, labral repair they can't see through the scope.A backup device was used to complete the surgery.No significant delay or patient injury reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the scope had no image.A visual inspection was performed and showed the scope to have distal tip and fiber damage.This damage is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
VIDEOARTHORSCOPE HD 4MM X 70 DEG
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key8396548
Report Number3003604053-2019-00027
Device Sequence Number2029949
Product Code HRX
UDI-Device Identifier00885554024210
UDI-Public00885554024210
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K043395
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72202962S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/22/2019
Initial Date Received by Manufacturer 02/14/2019
Supplement Date Received by Manufacturer03/07/2019
03/28/2019
Initial Report FDA Received Date03/06/2019
Supplement Report FDA Received Date03/07/2019
03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age58 YR
Patient Weight61